Alert archive / Arkansas / Tornado Warnings in 2007
Tornado Warning 27, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Sep 5, 2007, 2:21 PM CDT for Arkansas County, Arkansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2007, 2:21 PM CDT (19:21 UTC)
- Expired
- Sep 5, 2007, 2:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Little Rock, AR
- Area
- Counties, with a storm outline in the text
County Arkansas County, AR
The radar
The Little Rock radar (KLZK), 100 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 7.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 950 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 767 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLZK 051921
TORLZK
ARC001-051945-
/O.NEW.KLZK.TO.W.0027.070905T1921Z-070905T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
221 PM CDT WED SEP 5 2007
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS
* UNTIL 245 PM CDT
* AT 218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES WEST
OF DE WITT...MOVING NORTHEAST AT 20 MPH.
* THE TORNADO WILL BE NEAR...
IMMANUEL AROUND 235 PM CDT...
&&
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.
LAT...LON 3431 9155 3455 9128 3453 9130 3452 9125
3447 9122 3448 9121 3444 9121 3443 9116
3437 9113 3418 9140
$$
46What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Sep 5, 12:47 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Sep 5, 12:47 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1247 PM CDT WED SEP 5 2007 .AVIATION... CONVECTION KEEPS PUSHING EAST ACROSS THE STATE...SO EXPECT MOST STORMS TO BE CONCENTRATED THERE IN THE SHORT RANGE. SHOWERS WILL PERSIST OVER THE CENTRAL AND WESTERN AREAS. PLENTY OF MOISTURE HAS FALLEN RECENTLY...SO FOG MAY RESTRICT VISIBILITY TO MVFR LEVELS AT TIMES...ESPECIALLY AFTER 12Z. UNSTABLE CONDITIONS WILL ALLOW STORMS AT ANY TIME BUT NOT WIDESPREAD ENOUGH TO MAKE THEM THE PREVAILING CONDITION. && .PREV DISCUSSION... /ISSUED 643 AM CDT WED SEP 5 2007/ AVIATION... SHOWERS AND THUNDERSTORMS COVERING MOST OF THE WESTERN HALF OF THE AREA AT ISSUE TIME AND SHOULD EXPAND ACROSS MUCH OF THE AREA DURING THE MORNING. MOSTLY MIDDLE AND HIGH CLOUDS AT FORECAST TIME BUT THE RAIN SHOULD PRODUCE SOME LOW CLOUDS WITH IFR CEILINGS POSSIBLE THIS MORNING. BY LATE MORNING EXPECT OVERCAST IN THE 3000 TO 4000 FT RANGE AT MOST TAF SITES WITH STEADY RAIN EXCEPT AT KPBF AND KLLQ WHERE SHOWERS AND THUNDERSTORMS WILL BE MORE PERIODIC. BY LATE AFTERNOON MOST AREAS WILL BE BROKEN TO OVERCAST AT 3500 TO 4000 FT WITH OCCASIONAL SHOWERS AND THUNDERSTORMS. AFTER 00Z BASICALLY WENT WITH 4000 FT OVERCAST. RAIN WILL DECREASE IN COVERAGE AND ONLY MENTIONED PROB30 AT KHRO AND KBPK WHERE CHANCES OF RAIN ARE A LITTLE HIGHER. PREV DISCUSSION... /ISSUED 350 AM CDT WED SEP 5 2007/ SHORT TERM...TODAY THROUGH SATURDAY PRECIPITATION HAS BEEN INCREASING ACROSS WESTERN ARKANSAS THIS MORNING AS SEEN ON KLZK RADAR. SATELLITE IMAGES SHOW MOISTURE PLUME CONTINUING OVER ARKANSAS. HIGH PRESSURE OVER THE SOUTHEAST U.S. AND LOW PRESSURE OVER OKLAHOMA ARE PROVIDING A SOUTHERLY FLOW OF MOISTURE TO ARKANSAS. ALSO...HURRICANE HENRIETTE...HEADED INTO NORTHERN MEXICO...IS PROVIDING UPPER LEVEL MOISTURE INTO ARKANSAS. PRECIPITABLE WATER VALUES FROM LZK AND SURROUNDING SOUNDINGS ARE AROUND 2 INCHES. HEAVY RAINFALL CAN BE EXPECTED AGAIN TODAY AND WILL MENTION IN THE TEXT FORECAST. INCREASED POPS ACROSS THE AREA TODAY...100 PERCENT IN MANY AREAS. WIDESPREAD ONE INCH AMOUNTS COULD HAPPEN TODAY. THE UPPER LOW OVER OKLAHOMA AND TEXAS WILL MOVE NORTHEAST TONIGHT AND THURSDAY INTO MISSOURI. THIS WILL DIMINISH OUR RAIN CHANCES THURSDAY AFTERNOON. A SHORT WAVE MOVES IN FROM THE WEST FRIDAY TO BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. A COLD FRONT MOVES INTO SOUTHERN MISSOURI SATURDAY AND THIS WILL KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE AREA THROUGH SATURDAY. ABUNDANT CLOUDS WILL KEEP TEMPERATURES NEAR TO BELOW NORMAL. LONG TERM...SATURDAY NIGHT THROUGH TUESDAY NIGHT MODELS ARE INCONSISTENT ABOUT THE EVOLUTION OF A FRONTAL SYSTEM MOVING THROUGH THE AREA OVER THE WEEKEND INTO EARLY NEXT WEEK. AN UPPER RIDGE IS INDICATED TO BUILD INTO THE AREA DURING THIS TIME WHICH MAKES PENETRATION OF THE FRONT THROUGH THE AREA LOOK QUESTIONABLE AND EVEN ALL THE MOISTURE AROUND WHICH WOULD BE ENOUGH FOR CHANCES OF RAIN LOOKS SUSPECT AS THE PRESENCE OF THE UPPER RIDGE WOULD SUPPRESS MOISTURE SOMEWHAT AND IF NOTHING ELSE HELP CAP THE ATMOSPHERE AND KEEP MUCH CONVECTION FROM DEVELOPING. BASED ON THAT DID NOT MAKE SIGNIFICANT CHANGES FROM WHAT WAS ALREADY FORECAST...MAINLY SMOOTHED THINGS OUT TO COORDINATE WITH SURROUNDING OFFICES. KEPT SOME CHANCE OF SHOWERS AND THUNDERSTORMS IN FOR MOST OF THE PERIOD WITH HIGHER POPS IN THE SOUTH MOST OF THE TIME. KEPT TEMPS AROUND NORMAL FOR THIS TIME OF YEAR WITH MINS MOSTLY IN THE 60S AND MAXES IN THE MID 80S TO AROUND 90 FOR THE MOST PART. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 70 84 70 85 / 60 60 40 60 CAMDEN AR 72 87 72 87 / 40 40 30 50 HARRISON AR 68 83 70 84 / 60 50 30 60 HOT SPRINGS AR 71 86 71 87 / 40 40 30 50 LITTLE ROCK AR 72 86 72 87 / 50 50 30 50 MONTICELLO AR 72 87 71 87 / 50 40 30 60 MOUNT IDA AR 70 86 70 87 / 40 40 30 50 MOUNTAIN HOME AR 68 83 70 84 / 60 60 40 60 NEWPORT AR 71 85 70 85 / 70 70 40 60 PINE BLUFF AR 72 87 72 87 / 50 50 30 50 RUSSELLVILLE AR 70 85 70 85 / 50 50 30 50 SEARCY AR 72 86 71 86 / 50 50 30 60 STUTTGART AR 72 87 72 87 / 50 50 30 60 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...32
Hazardous weather outlook, Sep 5, 5:00 AM CDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT WED SEP 5 2007 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-061000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT WED SEP 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT RAIN AND THUNDERSTORMS WILL COVER MUCH OF ARKANSAS TODAY INTO TONIGHT. VERY HIGH AMOUNTS OF MOISTURE WILL BE PRESENT SO THERE IS A POTENTIAL FOR HEAVY RAINS IN SOME AREAS. LOCALIZED FLOODING OF LOW LYING AND POOR DRAINAGE AREAS WILL BE POSSIBLE. LITTLE IF ANY SEVERE WEATHER IS EXPECTED BUT A DAMAGING WIND INCIDENT OR TWO DURING THE MID TO LATE AFTERNOON CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND THUNDERSTORMS WILL DECREASE ON THURSDAY ALTHOUGH A CHANCE OF ISOLATED FLOODING AND ISOLATED AFTERNOON WIND DAMAGE WILL CONTINUE. ANOTHER UPPER LOW WILL MOVE ACROSS THE AREA ON FRIDAY. THIS WILL BE ASSOCIATED WITH THE REMNANTS OF HURRICANE HENRIETTE. AS A RESULT...TROPICAL MOISTURE WILL BE PRESENT AND THERE COULD BE A BETTER CHANCE OF FLASH FLOODING. A COLD FRONT WILL MOVE INTO ARKANSAS OVER THE WEEKEND THEN MAY STALL SOMEWHERE IN THE AREA BEFORE MOVING OUT OF THE AREA ABOUT MONDAY. AT THIS TIME...NO MORE THAN ISOLATED SEVERE WEATHER OR FLOODING IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 29
In the hours before
Local storm report, Sep 5, 11:11 AM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1111 AM CDT WED SEP 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM FLASH FLOOD CONWAY 35.09N 92.45W
09/05/2007 FAULKNER AR TRAINED SPOTTER
US HIGHWAY 64 AND 65 WERE FLOODED.
&&
219Local storm report, Sep 5, 11:51 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1151 AM CDT WED SEP 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM FLASH FLOOD HAZEN 34.79N 91.57W
09/04/2007 PRAIRIE AR LAW ENFORCEMENT
ARKANSAS HIGHWAY 11 WAS REPORTED IMPASSABLE DUE TO HIGH
WATER.
&&
219Local storm report, Sep 5, 11:57 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1157 AM CDT WED SEP 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM FLASH FLOOD DOWNTOWN LITTLE ROCK 34.73N 92.23W
09/05/2007 PULASKI AR LAW ENFORCEMENT
STREET FLOODING WAS REPORTED AT ARCH STREET, BOYLE PARK
AND LA HARPE STREET.
1050 AM FLASH FLOOD NORTH LITTLE ROCK 34.79N 92.26W
09/05/2007 PULASKI AR LAW ENFORCEMENT
STREET FLOODING WAS REPORTED AT THE 3600 BLOCK OF JFK AND
AT PERSHING AT THE RAILROAD CROSSING.
&&
219Local storm report, Sep 5, 11:59 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1159 AM CDT WED SEP 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM FLASH FLOOD 3 W LONOKE 34.79N 91.95W
09/05/2007 LONOKE AR LAW ENFORCEMENT
FLOODING WAS REPORTED ON KERR ROAD.
0900 AM FLASH FLOOD CONWAY 35.09N 92.45W
09/05/2007 FAULKNER AR LAW ENFORCEMENT
FLOODING WAS REPORTED ON A STREET IN TOWN.
&&
219The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 7:11 PM CDT | Flash Flood Warning | LZK | Arkansas | 2 hr |
| Sep 5, 8:47 AM CDT | Flash Flood Warning | LZK | Faulkner | 2 hr |
| Sep 5, 9:12 AM CDT | Severe Thunderstorm Warning | LZK | Saline | 33 min |
| Sep 5, 9:31 AM CDT | Severe Thunderstorm Warning | LZK | Pulaski | 44 min |
| Sep 5, 9:59 AM CDT | Flash Flood Warning | LZK | Pulaski, Saline | 2 hr |
| Sep 5, 10:39 AM CDT | Flash Flood Warning | LZK | Lonoke | 3 hr |
| Sep 5, 11:33 AM CDT | Flash Flood Warning | LZK | Prairie | 2 hr |
| Sep 5, 1:06 PM CDT | Tornado Warning | LZK | Jefferson, Lincoln | 39 min |
| Sep 5, 2:58 PM CDT | Flash Flood Warning | LZK | Drew | 2 hr |
| Sep 5, 3:00 PM CDT | Flash Flood Warning | LZK | Arkansas | 3 hr |
| Sep 5, 3:20 PM CDT | Severe Thunderstorm Warning | LZK | Monroe | 25 min |
Nearby
Tornado Warnings in Arkansas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.